My next Depo-Provera shot is in ten days and I'm currently bleeding. Is this my period?

Spotting is common. Most women experience some spotting during their cycles at some point. Since you are on depo and near its 3-month cycle, this makes it more common, especially during the first few cycles. If you are sexually active, check for pregnancy. Infections, thyroid disease, and many medications can cause this as well. So, if not pregant and if it recurs/persists, consult doc. Good luck.

Related Questions

I got my first Depo-Provera shot on the same day my period was due I still have not gotten my period or any bleeding I am 13 days late now could I be pregnant?

No. Typically most offices will administer a pregnancy test before giving a woman the depot Provera (medroxyprogesterone) shot. It's possible that if you had sex a few days before you got the shot that you are pregnant. If worried, then consider a home pregnancy test, just to be sure. Normal for the shot to cause absence of periods entirely, though, that's a known side effect of the medication. Read more...

My first Depo-Provera shot 4/25 I started my period 5/1 today is the 15th and I'm still bleeding. Will it ever stop?

Unpredictable. The bleeding patterns with depoprovera are unpredictable. You are right that for some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. The Mirena (levonorgestrel) iud may be a better option for you if you want to avoid pregnancy and stop having periods. Read more...

8 months after my last Depo-Provera shot, I got my period I took an ovulating test and it says I'm ovulating But why am I still bleeding?

Chance ovulation. At the time you took the ovulation test, you probably did ovulate. Unfortunately, the test does not tell you that your are ovulation every 28 days. After coming off the Depotprovera shot it can take up to a year for a woman to regularly ovulate and thus have regular menstrual cycles. Read more...

I was on the Depo-Provera shot and stopped getting it but it made me constantly have my period. A guy went in me while I was bleeding, could I be pregnant?

Not likely. Depo-provera is one of the most effective forms of birth control, as long as you get the shot every 3 months as directed. Irregular or absent periods are an expected side effect. Failure rates are 1-3%. Anytime you suspect that you may be pregnant the best thing to do is to take home pregnancy test. They are cheap, reliable and available at any pharmacy. In minutes you will have your answer. Read more...

Got Depo-Provera shot 3mon ago, been bleeding for a month. Time for the shot again but don't want to if I keep bleeding. Why have I had my period for so long?

Side effects . It's pretty common to have spotting (or even bleeding) with the depo shot. Usually it's better the second time you get it, but let your doc know. Sometimes they will give some birth control pills to help the spotting go away. Talk to your doc. Good luck! Read more...

I started taking Depo-Provera for a heavy period it sucks I've been on my period since sep 9 I got my 3 shot and still bleeding help please?

Difficult. I'm so sorry you are going through this. It is a known side effect of the shot, and I hope your health care provider mentioned that. The best solution is to take a low-dose combined birth control pill in addition to help stop the bleeding. Depot can cause lining of uterus to thin and then small capillaries bleed. Best of luck.You can also sign up for healthtap and obgyn on this site can prescrib. Read more...